MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 5119.0542
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A revision surgery took place on (b)(6) 2026, following the patient claiming they felt a "snap" in their spine during a walk.This occurred 4 months after the original procedure that took place in (b)(6) 2025.Pre-operative images appeared as if one of the locking elements (set screws) was loosened.During the procedure, it was discovered that a second locking element was also loose, although this had not been visible on the preoperative x-ray.The screw was replaced with one of a larger diameter, and the set screws were replaced with new ones.The images suggest that the left l3 cap is disconnected from the construct.The images do not provide clarity on the status of the right l3 cap.Due to the inability to replicate operative conditions it cannot be confirmed the state of the caps upon revision.The perceived failed implants were able to be removed from the patient and were replaced accordingly.As reported, the patient experienced no post-operative complications.As reported, this failure did not result in any additional harm to the patient.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.
 
Event or Problem Description
It was reported that revision surgery for scoliosis was performed due to the fact that, on x-ray imaging, one of the locking elements (set screws) appeared to be loosened.During the procedure, it was discovered that a second locking element was also loose, although this had not been visible on the preoperative x-ray.The screw was replaced with one of a larger diameter, and the set screws were replaced with new ones.The issue concerns the use of cobalt-chromium rods.As observed in the attached image, when a titanium rod is used, the set screw can be tightened deeply and sits flush with the screw head (tulip).However, when a cobalt-chromium rod is used, the set screw cannot be tightened further and remains slightly protruding above the level of the screw head.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24911448
Report Number3004142400-2026-00081
Device Sequence Number9102573
Product Code MNH
UDI-Device Identifier00889095099300
UDI-Public00889095099300
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.0542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexFemale
Patient Weight51 KG
Patient RaceWhite